# SDR SWAA2022022470567

- Difficulty date: October 28, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 27,205 hours, 16,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR BOARD SPLICE STRAP CORRODED AT BS 767 + 5' RBL 17'. / REMOVED CORROSION FROM AFT CARGO FLOOR BOARD SPLICE STRAP AT BS 767 'RBL 17' 100% LOSS OF MATERIAL OUT OF LIMITS I/A/W 737-700-SRM 53-00-53-1A-2 REMOVED AND PLACED FLOOR BOARD SPLICE STRAP I/A/W 737-700-SRM 51-40-02-0G AND 737 IPC 53-42-1130 APPLIED C.I.C. TO FLOORBOARD SPLICE STRAP I/A/W 737 AMM 51-21-91-620-802 ATAG WN 5132 P/N 1469401-4
